MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 35ML MONOJECT¿ SYRINGE BARREL; PISTON SYRINGE

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 35ML MONOJECT¿ SYRINGE BARREL; PISTON SYRINGE
Catalog Number 8881135609
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 2104000964; medical device expiration date: 31-jan-2026; device manufacture date: 25-mar-2021.Medical device lot #: 2113123264; medical device expiration date: 30-apr-2026; device manufacture date: jun-07-2021.Medical device lot #: 2100529264; medical device expiration date: 31-dec-2025; device manufacture date: 5-aug-2021.Medical device lot #: 2025508564; medical device expiration date: 31-aug-2025; device manufacture date: 27-oct-2020.Medical device lot #: 2121700164; medical device expiration date: 31-jul-2026; device manufacture date: 17-sep-2021.Medical device lot #: 2115319764; medical device expiration date: 31-may-2026; device manufacture date: 07-jun-2021.Medical device lot #: 2024517264; medical device expiration date: 31-aug-2025; device manufacture date: 21-aug-2020.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 7 bd 35ml monoject¿ syringe barrels experienced foreign matter contamination.The following information was provided by the initial reporter: particulates and fibers detected on the syringe plunger during qc incoming inspection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of fibers and particles being found on syringes was received from the customer.20 samples of lot 2025508564 were returned for investigation.Through visual inspection, the customer complaint was confirmed.Two syringes had black smudges on them.One had a hair on the plunger.And two other syringes had a clear sticky substance on them.The supplier of the syringes was notified of the defect.The device history records (dhr) were reviewed by the supplier, and no abnormal process conditions were present during the manufacturing of the products that could have led to the reported conditions.The dhr reviews showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.An investigation was performed by the supplier and the clear substance was determined to be silicon that is put into the grommet used during manufacturing.The root cause for this defect is improperly performing qc visual inspections.H3 other text : see h10.

Brand Name
BD 35ML MONOJECT¿ SYRINGE BARREL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14120558
Report Number9616066-2022-00381
Device Sequence Number11351904
Product Code FMF
UDI-Device Identifier20884521155746
UDI-Public20884521155746
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown